yeah boo that totally normal for the couple of periods mines was like that for a while it will clear up in a while i thought the same thing hun ur completely normal sometimes ur period will probably be like two or three day extra long but thats DEPO for ya
The brown yucky stuff is normal. I was on depo for about a year and while i was on it i didnt have a period. for a while after getting off of depo i still didnt have a period and finally i started having the brown yucky period that didn't last very long. The first actual period i had was a 2 week period. later it finally straightened itself out and i started having the normal 7 day periods. For a long time after getting off of depo i began to think that the depo had caused me to become infertil. It took me 2 years to get pregnant. So if you're trying to get pregnant, it may take longer than you are expecting. Try not to get discouraged. I'm not recomending this method of birth control to anyone who wants to become pregnant shortly after getting off of birth control.
I have been on the depo shot for two years an I want to have kids when I get older an I'm scared it will make me were I can't Iv not had a period since I have been on the shot should I change to the pill
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.